usn phera lava sticks
May 17, 2013
Dear Nelsson, I hope you well and all is good. I gym 5 days a week Monday to Friday and was wondering if you know of any side effects or interaction with my medication if I used a fat burner called Phedra lava sticks. Am on Atripla, undetectable viral load and my cd 4 is above 350. tahnks
Response from Mr. Vergel
No published data on that supplement. I advise people to go to googlescholar.com and type ""your supplement ingredients" and HIV interactions"
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Balls After Oral Sex Sign Of HIV AIDS
- Pain In Penis After Topping With Condom Does It Mean I Have HIV
- Red Eyes After Sucking Penis Worried I Have HIV
- Red Spots After Unprotected Sex Without Ejaculation Worried I Have HIV
- Stinging Pain After Precum Touching Vagina Worried I Have HIV
- Causes Of Vaginal Cysts
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.